| Model Number |
T505 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
04/17/2017
Type of Reportable Event
Death
Additional Manufacturer Narrative
The device has not been received for analysis.Without the return of the product, a definitive conclusion cannot be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information from the patient's family member that an unknown duration post-implant of this device, the patient's "valve failed" and the patient died.The cause of death is unknown.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information received from the physician indicated that the patient's death was unrelated to the patient's medtronic device.No other adverse patient effects were reported.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.